Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 234, NWS Atlanta, GA

July 24, 2010Polk County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 24, 2010, 4:35 PM EDT for Polk County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2010, 4:35 PM EDT (20:35 UTC)
Expired
Jul 24, 2010, 5:04 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Polk County, GA

The radar

The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2285 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WUUS52 KFFC 242035
SVRFFC
GAC233-242115-
/O.NEW.KFFC.SV.W.0234.100724T2035Z-100724T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT SAT JUL 24 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN POLK COUNTY IN NORTHWEST GEORGIA

* UNTIL 515 PM EDT

* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR ARAGON...MOVING NORTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3409 8526 3410 8526 3411 8516 3409 8515
      3409 8512 3411 8511 3411 8504 3409 8504
      3409 8501 3396 8498 3391 8519 3409 8529
TIME...MOT...LOC 2035Z 162DEG 3KT 3402 8512

$$
1 follow-up statement
719 
WWUS52 KFFC 242104
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT SAT JUL 24 2010

GAC233-242113-
/O.CAN.KFFC.SV.W.0234.000000T0000Z-100724T2115Z/
POLK GA-
504 PM EDT SAT JUL 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POLK COUNTY IS
CANCELLED...

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SENEY.

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH AND VERY 
HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3409 8526 3410 8526 3411 8516 3409 8515
      3409 8512 3411 8511 3411 8504 3409 8504
      3409 8501 3396 8498 3391 8519 3409 8529
TIME...MOT...LOC 2103Z 162DEG 3KT 3404 8513

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:29 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 24, 3:29 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT SAT JUL 24 2010

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
EXPANDED THE HEAT ADVISORY TO INCLUDE ALL OF THE FORECAST AREA
OUTSIDE OF THE HIGHER TERRAIN...FOR THIS AFTERNOON THROUGH THE DAY
SUNDAY. ALTHOUGH ISOLATED SHOWERS AND THUNDERSTORMS HAVE ALREADY
SPROUTED OVER PARTS OF THE NORTH...CURRENT HEAT INDEX VALUES ARE
SHOWING SEVERAL AREAS IN THE ADDED COUNTIES IN THE 103 TO 107 RANGE
AND OVERNIGHT LOWS WILL DROP TO THE MID 70S AT BEST MOST PLACES. I DO
NOT PLAN ON EXTENDING THE ADVISORY INTO MONDAY YET WITH SLIGHTLY
BETTER CHANCES FOR PRECIPITATION AND SLIGHTLY COOLER TEMPERATURES
EXPECTED AT THIS TIME. WILL NEED TO KEEP A CLOSE EYE ON THIS OVER THE
NEXT COUPLE OF FORECAST CYCLES.

IN GENERAL...NOT A LOT OF SIGNIFICANT CHANGES EXPECTED IN THE LARGE
SCALE PATTERN THROUGH THE SHORT TERM FORECAST PERIOD AS THE STRONG
UPPER LEVEL RIDGE EXTENDING FROM THE WESTERN ATLANTIC ACROSS THE
SOUTHEAST U.S. PERSISTS. WESTERN ATLANTIC SURFACE RIDGE DOES GET
SUPPRESSED SOME BY MONDAY ALLOWING A WEAK COLD FRONT TO SAG INTO THE
REGION. THIS WILL NOT BRING ANY SIGNIFICANTLY COOLER AIR INTO THE
STATE...BUT THE INCREASED RAIN CHANCES MAY HELP TO TAKE A BIT OF THE
EDGE OFF OF THE HIGH TEMPERATURES MONDAY.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
BASIC TRENDS CONTINUE THROUGH THE EXTENDED FORECAST PERIOD AS WELL AS
THE LARGE UPPER RIDGE CURRENTLY CENTERED OVER THE GEORGIA...CAROLINA
COASTAL WATERS SHIFTS SLOWLY WESTWARD AND THE WESTERN ATLANTIC
SURFACE RIDGE VACILLATES OVER THE SOUTHEASTERN U.S. MODELS ARE
PUSHING ANOTHER WEAK FRONTAL BOUNDARY INTO THE STATE AROUND MID WEEK
SO CURRENT EXTENDED FORECAST THEME OF HOT TEMPERATURES AND ISOLATED
TO SCATTERED...MAINLY DIURNAL...CONVECTION LOOKS PRETTY GOOD RIGHT
NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          76  98  75  95  75 /  20  20  20  30  30
ATLANTA         78  96  78  94  77 /  20  20  20  30  30
BLAIRSVILLE     70  93  70  90  70 /  20  30  30  40  30
CARTERSVILLE    74  97  74  95  73 /  20  30  20  30  30
COLUMBUS        77  98  77  97  77 /  20  20  20  30  20
GAINESVILLE     77  94  76  93  75 /  20  30  20  40  30
MACON           76  98  77  97  76 /  20  20  20  30  20
ROME            75  97  74  96  74 /  20  30  30  40  30
PEACHTREE CITY  74  96  74  94  74 /  20  20  20  30  20
VIDALIA         77  98  77  97  77 /  20  30  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT SUNDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...
FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

20
Hazardous weather outlook, Jul 24, 3:21 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SAT JUL 24 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
321 PM EDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS
AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES
ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A STRONG RIDGE OF HIGH PRESSURE WILL REMAIN PARKED OVER THE
SOUTHEAST THROUGH TONIGHT. A WEAK SURFACE TROUGH EXTENDED ALONG
THE APPALACHIANS THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS ARE CLOUD TO GROUND
LIGHTNING... BRIEF HEAVY RAIN... AND WIND GUSTS TO 45 MPH.

.OTHER HAZARDS...
HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH
AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX
VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT.

.DISCUSSION...
CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED
INDEX VALUES OF -2 TO -4 EXPECTED. THIS WILL RESULT IN ISOLATED TO
SCATTERED THUNDERSTORMS DEVELOPING DURING AFTERNOON HEATING.
STRONG RIDGE OF HIGH PRESSURE ALOFT WILL GREATLY HINDER SEVERE
THUNDERSTORM DEVELOPMENT. THE THUNDERSTORM THREAT WILL DIMINISH BY
MID TO LATE EVENING WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 24, 3:48 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT SAT JUL 24 2010

GAZ030-041-242015-
348 PM EDT SAT JUL 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN HARALSON
AND POLK COUNTIES UNTIL 415 PM EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 5 MILES SOUTH OF ESOM HILL...MOVING NORTHWEST AT
5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HARALSON AND POLK COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE FELTON...ESOM HILL...ETNA AND
CEDARTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jul 24, 3:52 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SAT JUL 24 2010

GAZ020>022-032-033-242015-
352 PM EDT SAT JUL 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN COBB...
FORSYTH...CHEROKEE...BARTOW AND FULTON COUNTIES UNTIL 415 PM EDT...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER KENNESAW...MOVING NORTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS COBB...FORSYTH...CHEROKEE...BARTOW AND FULTON COUNTIES THROUGH
415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MOUNTAIN PARK...DUE WEST...KENNESAW STATE UNIVERSITY...LOST MOUNTAIN
PARK...JIM R MILLER PARK...SWEAT MOUNTAIN...SANDY PLAINS...WHITE
WATER PARK...MARIETTA...KENNESAW...WOODSTOCK...HICKORY FLAT...
LEBANON...OAK GROVE AND HOLLY SPRINGS. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 24, 4:14 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SAT JUL 24 2010

GAZ020-021-032-242100-
414 PM EDT SAT JUL 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN COBB...CHEROKEE
AND BARTOW COUNTIES UNTIL 500 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OAK GROVE...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
COBB...CHEROKEE AND BARTOW COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE KENNESAW STATE
UNIVERSITY...KENNESAW...ACWORTH...WOODSTOCK...KELLOGG CREEK...HOBGOOD
PARK...OAK GROVE...LITTLE RIVER LANDING...GEORGE WASHINGTON CARVER
STATE PARK...EMERSON...RED TOP MOUNTAIN STATE PARK...SUTALLEE...
CARTERSVILLE...CASSVILLE AND WHITE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 24, 4:16 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SAT JUL 24 2010

GAZ019-030-242100-
416 PM EDT SAT JUL 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK AND FLOYD
COUNTIES UNTIL 500 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FISH CREEK...MOVING NORTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS POLK AND FLOYD
COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ANTIOCH...FISH CREEK...ARAGON...CEDARTOWN...SENEY...
CAVE SPRING AND LINDALE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jul 24, 4:22 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT SAT JUL 24 2010

GAZ022-033-242100-
422 PM EDT SAT JUL 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN FORSYTH AND
FULTON COUNTIES UNTIL 500 PM EDT...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MILTON...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FORSYTH AND
FULTON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ALPHARETTA...BROOKWOOD...MILTON...DREW...DUCKTOWN
AND BIRMINGHAM. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jul 24, 4:30 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SAT JUL 24 2010

GAZ016-242115-
430 PM EDT SAT JUL 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE
COUNTY UNTIL 515 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAUTEE THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WHITE COUNTY
THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LEAF...QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION
AREA...CLEVELAND...UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN AND SAUTEE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.